Monochromatic Hamiltonian Berge-cycles in colored complete uniform hypergraphs

Gyárfás, András and Lehel, Jenő and Sárközy, Gábor and Schelp, Richard (2008) Monochromatic Hamiltonian Berge-cycles in colored complete uniform hypergraphs. Journal of Combinatorial Theory. Ser. B., 98 (2). pp. 342-358.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5676

Update Item Update Item